# SDR ERAA065426

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: S614561247001
- Condition: Mismanufactured
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR RECENTLY PURCHASED  IS NOT SERVICEABLE.  WILL NOT CALIBRATE TO EMPTY AND FULL.
